# SDR 99ZZZX2549

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508103237
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TORQUE KNEES (UPPER AND LOWER) WERE FOUND CRACKED DURING INSPECTION.  CRACK NEAR CENTER PIVOT BOLT AREA.
